# SDR DALA2022091506137

- Difficulty date: September 12, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 71,529 hours, 28,939 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2404922) DURING INSPECTION FOUND CORROSION ON WEB ON STA 988 AND LBL 37, AT PASSENGER COMPARTMENT W2. WEB ON STA 988 AND LBL 37, AT PASSENGER COMPARTMENT W2 WAS REPLACED PER B737-800 SRM 51-40-02-0G.
